# SDR USAA2014061200022

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 1,400 hours, 514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: 0882
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,412 hours, 519 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESS INDICATION ON FLIGHT ATTENDANT PANEL FOR DOOR L4.  SERVICED L4 DOOR DAMPER IAW AMM 52-10-00-614-001A & 52-10-00-790-001A.
